# SDR REXA2015082300832

- Difficulty date: August 23, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N602LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15151
- Aircraft time: 18,469 hours, 11,774 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-52-830-300 POSSIBLE CRACK ON PAX DOOR DRAG ANGLE.  REMOVED DAMAGED AREA & SPLICED IN NEW DRAG ANGLE SECTION IAW SRM 52-11-04.
